| Catalog Number |
DYNJ18870 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2023 the patient required reintubation due to a leak in the cuff balloon as there was "noticed moisture in the balloon".Per the facility there was noted to be "about a cc of moisture pulled from the balloon".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility on (b)(6) 2023 the patient required reintubation due to a leak in the cuff balloon as there was "noticed moisture in the balloon".